| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced halos, rings and steaks.It was further reported that the patient was not able to function at night secondary to dysphotopsia, which did not resolve with medical management.Hence, the lens was explanted in a secondary procedure.There was no harm to the patient.The patient was not hospitalized for the event.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).